Alert archive / Tennessee / Tornado Warnings in 2010

Tornado Warning 17, NWS Nashville, TN

April 24, 20104 counties in Tennessee

NWS Nashville, TN issued this tornado warning at Apr 24, 2010, 9:44 PM CDT for 4 counties in Tennessee. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 9:44 PM CDT (02:44 UTC)
Expired
Apr 24, 2010, 10:15 PM CDT
In force
31 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Clay County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN

The radar

The Nashville radar (KOHX), 121 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 10:15 PM CDTFUNNEL CLOUDByrdstown, TNFUNNEL CLOUD WAS REPORTED IN BYRDSTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 6:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 659 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
659 m²/s²
0-3 km storm-relative helicity
781 m²/s²
Significant tornado parameter
0.5
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WFUS54 KOHX 250244
TOROHX
TNC027-087-133-137-250315-
/O.NEW.KOHX.TO.W.0017.100425T0244Z-100425T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
944 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL JACKSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
  WESTERN PICKETT COUNTY IN MIDDLE TENNESSEE...
  EASTERN CLAY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1015 PM CDT

* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
  CELINA...MOVING EAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  BYRDSTOWN BY 1010 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3651 8507 3649 8508 3636 8554 3652 8563
      3663 8533 3663 8505
TIME...MOT...LOC 0245Z 248DEG 38KT 3648 8547

$$

13
1 follow-up statement
217 
WWUS54 KOHX 250302
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1002 PM CDT SAT APR 24 2010

TNC027-087-133-137-250315-
/O.CON.KOHX.TO.W.0017.000000T0000Z-100425T0315Z/
JACKSON TN-OVERTON TN-PICKETT TN-CLAY TN-
1002 PM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR EASTERN
CLAY...WESTERN PICKETT...NORTHWESTERN OVERTON AND EAST CENTRAL
JACKSON COUNTIES...

AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 10 MILES WEST OF
BYRDSTOWN...OR 10 MILES NORTH OF LIVINGSTON...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  BYRDSTOWN BY 1010 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
HAIL THE SIZE OF QUARTERS AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3651 8507 3649 8508 3636 8554 3652 8563
      3663 8533 3663 8505
TIME...MOT...LOC 0302Z 248DEG 38KT 3655 8526

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 24, 3:45 PM CDT, 5 hours 59 minutes earlier.

Area forecast discussion, Apr 24, 3:45 PM CDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
345 PM CDT SAT APR 24 2010

.DISCUSSION...
LATEST ANALYSIS SHOWING DOUBLE-BARREL TYPE SFC LOW OVER MO/AR/OK/KS
VICINITY WITH ASSOCIATED WARM FRONT EXTENDING JUST SOUTH OF THE CWA.
WIND STRUCTURE REMAINS VERY FAVORABLE BUT MASS OF PCPN AND LOW CLOUDS
KEEPING SFC BASED INSTABILITY ON LOWER SIDE.

BREAKS IN CLOUDS/WARMING BACK DOWN TO THE SOUTHWEST EXPECTED TO LIFT
OVER THE REGION A LITTLE LATER BEHIND WARM FRONT...MAKING CONDITIONS
LITTLE MORE FAVORABLE FOR SVR/ISO TOR DEVELOPMENT INTO THE EVENING.
THESE CONDITIONS LIKELY TO WORK EAST OF THE AREA 02-05Z SUN...REDUCING
SVR WX THREAT TOWARD MIDNIGHT. BY 12Z SUN...SFC LOW EXPECTED TO BE
IN MIDWEST...WITH SFC/LL LEADING ACTIVE BOUNDARIES WELL EAST.
HOWEVER...LATER IN THE DAY WEAK SECONDARY SFC/LL BOUNDARY PASSES
WHICH MAY SET OF A FEW SHWRS/STORMS...ESPECIALLY NORTH.

COMBINATION OF WEAK SFC/LL BOUNDARIES AND PASSING UL AXES FROM SFC/UL
LOWS MOVING ACROSS THE OH VALLEY MAY BRING ADDITIONAL SHOWERS TO THE
AREA SUNDAY NIGHT THRU TUESDAY AS WELL.

EARLY WEDNESDAY...SFC/LL HIGH AND UL RIDGE MOVES IN AND HOLDS POSITION
INTO LATER THURSDAY...RETURNING DRY WX TO THE AREA THRU THAT
PERIOD.

NEXT STORM SYSTEM LOOKS TO AFFECT THE CWA ON FRIDAY THROUGH SATURDAY
AS SERIES OF SFC/LL BOUNDARIES APPROACH AND/OR PASS...AHEAD OF UL
TROUGH. ISOLATED SHWRS/STORMS EXPECTED FRIDAY/FRIDAY NIGHT...WITH
PCPN BECOMING MORE NUMEROUS SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      59  77  53  64 /  50  40  40  20
CLARKSVILLE    57  72  51  62 /  50  40  40  20
CROSSVILLE     59  71  52  60 /  80  30  30  40
COLUMBIA       59  78  53  66 /  50  40  30  20
LAWRENCEBURG   59  77  53  68 /  50  30  30  20
WAVERLY        58  75  52  64 /  50  40  40  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Apr 24, 12:12 PM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1212 PM CDT SAT APR 24 2010

TNZ005>011-022>034-056>066-075-077>080-093>095-251715-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1212 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS...INCLUDING ISOLATED
TORNADOES...THIS AFTERNOON AND EVENING. ADDITIONALLY...STORMS WILL
PRODUCE LARGE HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Local storm report, Apr 24, 8:01 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
801 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     4 NE PULASKI            35.24N 86.98W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.

0950 AM     TSTM WND DMG     LEWISBURG               35.45N 86.79W
04/24/2010                   MARSHALL           TN   LAW ENFORCEMENT

            MARSHALL COUNTY SHERIFFS OFFICE REPORTS A FEW TREES DOWN
            ACROSS COUNTY BACKROADS ACROSS THE COUNTY.

0953 AM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.

1050 AM     LIGHTNING        5 S FRANKLIN            35.86N 86.84W
04/24/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            6 INCH HOLE IN ROOF OF A HOME.

0350 PM     TSTM WND DMG     10 SW DOVER             36.38N 87.97W
04/24/2010                   STEWART            TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
            LINES DOWN ALONG STATE HIGHWAY 232.

0353 PM     TSTM WND DMG     DOVER                   36.48N 87.84W
04/24/2010                   STEWART            TN   AMATEUR RADIO

            AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
            ACROSS THE COUNTY.

0435 PM     TSTM WND DMG     ERIN                    36.32N 87.70W
04/24/2010                   HOUSTON            TN   LAW ENFORCEMENT

            HOUSTON COUNTY SHERIFFS OFFICE AND CENTRAL DISPATCH
            REPORTED MULTIPLE TREES AND POWER LINES DOWN ACROSS
            NORTHERN AND SOUTHWESTERN PORTIONS OF THE COUNTY.

0448 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
04/24/2010                   PERRY              TN   LAW ENFORCEMENT

            PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
            TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
            DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
            NORTHERN PORTIONS OF THE COUNTY.

0452 PM     HAIL             2 N CLARKSVILLE         36.59N 87.35W
04/24/2010  E1.00 INCH       MONTGOMERY         TN   AMATEUR RADIO

0453 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
04/24/2010                   MONTGOMERY         TN   BROADCAST MEDIA

            *** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
            EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
            INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
            OF A HOUSE IN THE SAME AREA.

0502 PM     TORNADO          15 SW WAVERLY           35.94N 87.98W
04/24/2010                   HUMPHREYS          TN   LAW ENFORCEMENT

            CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
            OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
            ACROSS THIS AREA ALSO.

0503 PM     TSTM WND GST     GAINESBORO              36.65N 87.17W
04/24/2010  E70.00 MPH       MONTGOMERY         TN   TRAINED SPOTTER

            POWER OUTAGES

0505 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
04/24/2010                   BENTON             TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
            WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.

0544 PM     TSTM WND GST     SE DICKSON              36.08N 87.38W
04/24/2010  E65.00 MPH       DICKSON            TN   AMATEUR RADIO

            TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
            I-40 AND HWY 46.

0730 PM     FUNNEL CLOUD     5 NE GALLATIN           36.43N 86.39W
04/24/2010                   SUMNER             TN   TRAINED SPOTTER

            A FUNNEL CLOUD WAS REPORTED ON HIGHWAY 31 NORTH OF
            GALLATIN.

&&

JWRIGHT
Local storm report, Apr 24, 8:22 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
822 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     5 E WESTMORELAND        36.56N 86.16W
04/24/2010                   MACON              TN   AMATEUR RADIO

            STURTURAL DAMAGE TO HOMES AND POWER LINES WERE DOWNED ON
            HIGHWAY 52 NEAR EULIA.

&&

JWRIGHT
Local storm report, Apr 24, 8:41 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
841 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     12 SSW CENTERVILLE      35.63N 87.53W
04/24/2010                   HICKMAN            TN   EMERGENCY MNGR

            TREES DOWN ALONG WITH POLES SNAPPED AND SEVERAL HOMES
            DAMAGED ALONG HIGHWAY 48...3 MILES NORTH OF THE LEWIS
            COUNTY LINE IN THE COMMUNITY OF AETNA. POSSIBLE TORNADO.

&&

BOYD
Local storm report, Apr 24, 8:43 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     GALLATIN                36.38N 86.45W
04/24/2010                   SUMNER             TN   EMERGENCY MNGR

            SUMMER COUNTY EMA REPORTED TELEPHONE POLES DOWNED WITH
            WIRES ACROSS THE ROAD AT THE 1100 BLOCK OF LIBERTY LANE
            IN GALLATIN.

&&

JWRIGHT
Local storm report, Apr 24, 8:44 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
844 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     LEWISBURG               35.45N 86.79W
04/24/2010                   MARSHALL           TN   LAW ENFORCEMENT

            MARSHALL COUNTY SHERIFFS OFFICE REPORTS A FEW TREES DOWN
            ACROSS COUNTY BACKROADS ACROSS THE COUNTY.

0950 AM     TSTM WND DMG     4 NE PULASKI            35.24N 86.98W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.

0953 AM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.

1050 AM     LIGHTNING        5 S FRANKLIN            35.86N 86.84W
04/24/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            6 INCH HOLE IN ROOF OF A HOME.

0350 PM     TSTM WND DMG     10 SW DOVER             36.38N 87.97W
04/24/2010                   STEWART            TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
            LINES DOWN ALONG STATE HIGHWAY 232.

0353 PM     TSTM WND DMG     DOVER                   36.48N 87.84W
04/24/2010                   STEWART            TN   AMATEUR RADIO

            AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
            ACROSS THE COUNTY.

0435 PM     TSTM WND DMG     ERIN                    36.32N 87.70W
04/24/2010                   HOUSTON            TN   LAW ENFORCEMENT

            HOUSTON COUNTY SHERIFFS OFFICE AND CENTRAL DISPATCH
            REPORTED MULTIPLE TREES AND POWER LINES DOWN ACROSS
            NORTHERN AND SOUTHWESTERN PORTIONS OF THE COUNTY.

0448 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
04/24/2010                   PERRY              TN   LAW ENFORCEMENT

            PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
            TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
            DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
            NORTHERN PORTIONS OF THE COUNTY.

0452 PM     HAIL             2 N CLARKSVILLE         36.59N 87.35W
04/24/2010  E1.00 INCH       MONTGOMERY         TN   AMATEUR RADIO

0453 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
04/24/2010                   MONTGOMERY         TN   BROADCAST MEDIA

            *** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
            EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
            INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
            OF A HOUSE IN THE SAME AREA.

0502 PM     TORNADO          15 SW WAVERLY           35.94N 87.98W
04/24/2010                   HUMPHREYS          TN   LAW ENFORCEMENT

            CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
            OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
            ACROSS THIS AREA ALSO.

0503 PM     TSTM WND GST     GAINESBORO              36.65N 87.17W
04/24/2010  E70.00 MPH       MONTGOMERY         TN   TRAINED SPOTTER

            POWER OUTAGES

0505 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
04/24/2010                   BENTON             TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
            WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.

0544 PM     TSTM WND GST     SE DICKSON              36.08N 87.38W
04/24/2010  E65.00 MPH       DICKSON            TN   AMATEUR RADIO

            TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
            I-40 AND HWY 46.

0600 PM     TSTM WND DMG     12 SSW CENTERVILLE      35.63N 87.53W
04/24/2010                   HICKMAN            TN   EMERGENCY MNGR

            TREES DOWN ALONG WITH POLES SNAPPED AND SEVERAL HOMES
            DAMAGED ALONG HIGHWAY 48...3 MILES NORTH OF THE LEWIS
            COUNTY LINE IN THE COMMUNITY OF AETNA. POSSIBLE TORNADO.

0730 PM     FUNNEL CLOUD     5 NE GALLATIN           36.43N 86.39W
04/24/2010                   SUMNER             TN   TRAINED SPOTTER

            A FUNNEL CLOUD WAS REPORTED ON HIGHWAY 31 NORTH OF
            GALLATIN.

0759 PM     TSTM WND DMG     5 E WESTMORELAND        36.56N 86.16W
04/24/2010                   MACON              TN   AMATEUR RADIO

            STURTURAL DAMAGE TO HOMES AND POWER LINES WERE DOWNED ON
            HIGHWAY 52 NEAR EULIA.

0810 PM     TSTM WND DMG     GALLATIN                36.38N 86.45W
04/24/2010                   SUMNER             TN   EMERGENCY MNGR

            SUMMER COUNTY EMA REPORTED TELEPHONE POLES DOWNED WITH
            WIRES ACROSS THE ROAD AT THE 1100 BLOCK OF LIBERTY LANE
            IN GALLATIN.

&&

JWRIGHT
Local storm report, Apr 24, 9:10 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
910 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     4 NE PULASKI            35.24N 86.98W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.

0950 AM     TSTM WND DMG     LEWISBURG               35.45N 86.79W
04/24/2010                   MARSHALL           TN   LAW ENFORCEMENT

            MARSHALL COUNTY SHERIFFS OFFICE REPORTS A FEW TREES DOWN
            ACROSS COUNTY BACKROADS ACROSS THE COUNTY.

0953 AM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.

1050 AM     LIGHTNING        5 S FRANKLIN            35.86N 86.84W
04/24/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            6 INCH HOLE IN ROOF OF A HOME.

0350 PM     TSTM WND DMG     10 SW DOVER             36.38N 87.97W
04/24/2010                   STEWART            TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
            LINES DOWN ALONG STATE HIGHWAY 232.

0353 PM     TSTM WND DMG     DOVER                   36.48N 87.84W
04/24/2010                   STEWART            TN   AMATEUR RADIO

            AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
            ACROSS THE COUNTY.

0435 PM     TSTM WND DMG     ERIN                    36.32N 87.70W
04/24/2010                   HOUSTON            TN   LAW ENFORCEMENT

            HOUSTON COUNTY SHERIFFS OFFICE AND CENTRAL DISPATCH
            REPORTED MULTIPLE TREES AND POWER LINES DOWN ACROSS
            NORTHERN AND SOUTHWESTERN PORTIONS OF THE COUNTY.

0448 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
04/24/2010                   PERRY              TN   LAW ENFORCEMENT

            PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
            TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
            DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
            NORTHERN PORTIONS OF THE COUNTY.

0452 PM     HAIL             2 N CLARKSVILLE         36.59N 87.35W
04/24/2010  E1.00 INCH       MONTGOMERY         TN   AMATEUR RADIO

0453 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
04/24/2010                   MONTGOMERY         TN   BROADCAST MEDIA

            *** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
            EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
            INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
            OF A HOUSE IN THE SAME AREA.

0502 PM     TORNADO          15 SW WAVERLY           35.94N 87.98W
04/24/2010                   HUMPHREYS          TN   LAW ENFORCEMENT

            CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
            OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
            ACROSS THIS AREA ALSO.

0503 PM     TSTM WND GST     GAINESBORO              36.65N 87.17W
04/24/2010  E70.00 MPH       MONTGOMERY         TN   TRAINED SPOTTER

            POWER OUTAGES

0505 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
04/24/2010                   BENTON             TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
            WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.

0544 PM     TSTM WND GST     SE DICKSON              36.08N 87.38W
04/24/2010  E65.00 MPH       DICKSON            TN   AMATEUR RADIO

            TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
            I-40 AND HWY 46.

0600 PM     TSTM WND DMG     12 SSW CENTERVILLE      35.63N 87.53W
04/24/2010                   HICKMAN            TN   EMERGENCY MNGR

            TREES DOWN ALONG WITH POLES SNAPPED AND SEVERAL HOMES
            DAMAGED ALONG HIGHWAY 48...3 MILES NORTH OF THE LEWIS
            COUNTY LINE IN THE COMMUNITY OF AETNA. POSSIBLE TORNADO.

0730 PM     FUNNEL CLOUD     5 NE GALLATIN           36.43N 86.39W
04/24/2010                   SUMNER             TN   TRAINED SPOTTER

            A FUNNEL CLOUD WAS REPORTED ON HIGHWAY 31 NORTH OF
            GALLATIN.

0759 PM     TSTM WND DMG     5 E WESTMORELAND        36.56N 86.16W
04/24/2010                   MACON              TN   AMATEUR RADIO

            STURTURAL DAMAGE TO HOMES AND POWER LINES WERE DOWNED ON
            HIGHWAY 52 NEAR EULIA.

0810 PM     TSTM WND DMG     GALLATIN                36.38N 86.45W
04/24/2010                   SUMNER             TN   EMERGENCY MNGR

            SUMMER COUNTY EMA REPORTED TELEPHONE POLES DOWNED WITH
            WIRES ACROSS THE ROAD AT THE 1100 BLOCK OF LIBERTY LANE
            IN GALLATIN.

0836 PM     LIGHTNING        MOUNT JULIET            36.21N 86.52W
04/24/2010                   WILSON             TN   EMERGENCY MNGR

            WILSON COUNTY EMERGENCY MANAGEMENT AGENCY REPORTED THAT
            LIGHTNING STARTED A HOUSE AND FIELD FIRE ON TERRANCE HILL
            ROAD.

&&

JWRIGHT

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:34 PM CDTTornado WarningOHXMacon, Sumner, Trousdale26 min
Apr 24, 7:42 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Wilson33 min
Apr 24, 7:46 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson29 min
Apr 24, 8:10 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Sumner, Trousdale, Wilson35 min
Apr 24, 9:24 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett, Smith36 min
Apr 24, 10:12 PM CDTTornado WarningOHXFentress, Pickett15 min
Apr 25, 1:29 PM CDTRiver Flood AdvisoryOHXPerry15 hr

Nearby

Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.